# SDR AALA2000319

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN NR 6 SEAT TRACK STATION 483-485.  REMOVED DAMAGED AREA AND INSTALLED SEAT TRACK PLUG REPAIR PER SRM 53-05.  (M)
